Vol. 111, No. 1, 1984

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Bijectively related spaces. I. Manifolds

P. H. Doyle, III and John Gilbert Hocking

Vol. 111 (1984), No. 1, 23–33
Abstract

The following equivalence relation is introduced: Two (Hausdorff) spaces X and Y are bijectvely related if there exist continuous bijections f : X Y and g : X Y . This first paper considers the case in which X and Y are connected manifolds. If either f or g is not a homeomorphism, then each space is necessarily non-reversible and hence this study produces more knowledge of such spaces. The chief results here are the existence theorem (Theorem 2) and, perhaps, Corollary 12, which states that a simply-connected manifold having only compact boundary components is reversible.

Mathematical Subject Classification 2000
Primary: 57N99
Secondary: 54C99
Milestones
Received: 21 April 1981
Revised: 4 April 1983
Published: 1 March 1984
Authors
P. H. Doyle, III
John Gilbert Hocking